# SDR FDEA202106041447

- Difficulty date: June 4, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 36,082 hours, 19,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Frames 11-13a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR11-FR13A Y730 FLOOR SUPPORT FOUND HEAVY CORROSION REPLACED THE MAIN DECK FR11-FR13A Y730 CORRODED FLOOR SUPPORT WITH A   FABRICATION PART PER A300-600F SRM 51-40-21 AND DWG A53612214 ISSUE V00.   THIS IS CAT A REPAIR. MAJOR REPAIR IAW GMM6-2-100
